No period

by Lindsay
(Uk)

This is a follow up to a comment I sent yesterday, which I may have mentioned before but don't seem to have had a reply, sorry if you are inundated.

I use the progesterone cream after ovulation and as my post says yesterday I'm struggling with estrogen dominance but also I have found that my period does not come unless I stop the cream, then it arrives in about 3 days. Is it ok to stop the cream a few days before my period is due or should I wait it out? I have waited up to a week late before with no bleed.

Many thanks.

Comments for No period

Click here to add your own comments

Apr 29, 2011
No period
by: Wray

Hi Lindsay I have finally replied to you. I am inundated, not that I mind, but I'm now about 10-12 days behind in answering. I do hope my reply helps. Take care Wray

May 12, 2011
Reply?
by: Lindsay

Hi Wray, thanks for your reply, I can't seem to find my original post and your reply - I also don't recall an email saying it was accepted. Is there any chance you could re post it and your reply? Many thanks.

May 12, 2011
No period
by: Lindsay

Hi Wray, apologies for the last comment, I have now found your reply thankyou so no need to repost. I have found by increasing to approx 2.5-3 teaspoons a day the symptoms are better. Could you also answer the above question regarding periods? Should I stop the cream when I know that I am due and suffer the return of symptoms? should I gradually reduce the amount of cream? Or just wait until my period arrives?

I could try continuous use for 3 months, but when and how would I stop the cream? Would I have to reduce the amount I use slowly?

Sorry for all the questions.

May 23, 2011
Re post
by: Lindsay

I have created another post entitle 'period delay and swelling' which includes the question in my previous comment. please answer that one as its more detailed. Many thanks

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...